# SDR DALA13001366307

- Difficulty date: January 8, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE BS 1160 TENSION TIE FOUND ONE CRACK AT FRAME, UPPER ROW 5TH FASTENER HOLE FROM OTBD. REAMED OVERSIZE FROM 0.216" TO 0.247" DIA IAW SB74 7-53A2507, REV 1.
